Strong (weak) VV-Dominating set of a Graph

Udupa, Sayinath and Bhat, Ravishankar S (2019) Strong (weak) VV-Dominating set of a Graph. Malasiyan Journal of Science, 38 (3). pp. 24-33. ISSN 1394-3065

[img] PDF
7930.pdf - Published Version
Restricted to Registered users only

Download (390kB) | Request a copy


Two vertices

Item Type: Article
Uncontrolled Keywords: Strong (weak) vv-dominating sets, Strong (weak) vv-full sets
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 06 May 2020 04:12
Last Modified: 06 May 2020 04:12

Actions (login required)

View Item View Item